# SDR DALA2015012800696

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 74,089 hours, 10,346 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF GROUP "A" FASTENER HOLE, NR 1 SHOWS A CRACK.  CONFIRMED PRI 532329-14AD, REV 5, MATCHES ERA 532329-14AD.
